# SDR SWIA200820301

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 14,510 hours, 12,789 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF NOSE GEAR WOULD NOT RETRACT.  (FLT 6491)ADJUSTED CENTERING TARGET ON NOSE STRUT.
